Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Multipliers on complex homogeneous spaces


Author: R. C. Gunning
Journal: Proc. Amer. Math. Soc. 8 (1957), 394-396
MSC: Primary 53.3X
DOI: https://doi.org/10.1090/S0002-9939-1957-0087175-6
MathSciNet review: 0087175
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.3X

Retrieve articles in all journals with MSC: 53.3X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0087175-6
Article copyright: © Copyright 1957 American Mathematical Society